Share Facebook
Crohn's Disease Forum » Your Story » Should I or shouldn't I?


07-19-2012, 03:35 PM   #1
dvona
New Member
 
Join Date: Jul 2012
Location: wilmington, Delaware
Should I or shouldn't I?

Hello, new to site. Brief history. I tested positive for HLA-B27 which is a genetic marker that you are predispossed to any inflamatory disease. Seems the ones related to TNF are what I have. Spndylitis with fused hips to spine, Severe Crohns. Had 10 hour surgery to repair intestines, collon and hole in bladder from fistulas, Iritis and have a fake lens in one eye and now Psoriasis. However my thought is the Psoriasis is being caused from the Remicade. I take minimum remi every 8 weeks. Sometimes stretch it. I am feeling wonderful and no crohns or spondilitus issues at the present. Doc wants me to put up with the Psoriasis....now I delveloped cellulitis and folliculitis. Bacterial infections which can be fatal if left untreated. Always had beautiful skin. Thinking of making a major change and stopping the Remicade. Eat raw foods and change my habits. Anyone experience Psoriasis from the Remicade?
07-19-2012, 03:39 PM   #2
SarahBear
Moderator
 
SarahBear's Avatar
 
Join Date: May 2012
Location: Charleston, West Virginia

My Support Groups:
That sounds awful! I'm sorry to hear about your situation (meaning the psoriasis on your formerly wonderful skin - definitely happy for you and your lack of Crohn's symptoms)!

I don't actually have any experience with psoriasis or Remicade (although my boyfriend has psoriasis and it drives him crazy), so not much help. However, I thought Remicade was actually used treat psoriasis?
07-19-2012, 03:47 PM   #3
dvona
New Member
 
Join Date: Jul 2012
Location: wilmington, Delaware
Sarah, thanks and yes the ironic thing is Remicade treats and can also cause Psoriasis. I just read about using Apple Cider vinegar , raw unprocessed on your psoriasis can help and also injesting 2 tablespoons 3 times a day. Look up the benefits. I tried it and the psoriasis is drying however it always improves as I get further away from my last infusion.
07-19-2012, 09:13 PM   #4
TheyCallMeRC
Senior Member
 
TheyCallMeRC's Avatar
 
Join Date: Jan 2008
Location: Auburn, Georgia
Your decision to stop is basically what you want more in life, and we all have different priorities. You can give up the remi and possibly lose the psoriasis but get back all the crohns symptoms. Or you can stay the way you are now with crohns under control and maybe try some otc products for the psoriasis.

Its really just about what you want more. Good luck with your decision and let us know how things turn out.
07-19-2012, 09:49 PM   #5
D Bergy
Senior Member
 
Join Date: Apr 2007
I would not go without any medication, but Low Dose Naltrexone is used for Ankylosing Spondylitis and Crohn's. It may even be used for Psoriaisis, but I do not remember for certain.

I do know an alternative method that eliminated a small path of Psoriasis that I had, but it is experimental, probably has its own risks, and is beyond the scope of this forum.

I would look into the LDN though. www.lowdosenaltrexone.org

Your doctor will likely know little or nothing about LDN, and likely will not advise using it either.

Good Luck no matter what you decide on.

Dan
__________________
Nothing I post here is to be construed as medical advice. I am not a doctor or health professional.
They are simply my opinions.
Reply

Crohn's Disease Forum » Your Story » Should I or shouldn't I?
Thread Tools


All times are GMT -5. The time now is 12:33 AM.
Copyright 2006-2017 Crohnsforum.com